# SDR CALA2023111503374

- Difficulty date: November 10, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N777UA
- Make and model: Boeing 777222
- Aircraft serial: 26916
- Aircraft time: 104,383 hours, 18,889 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147W23502
- Condition: Corroded
- Location: Sta1880, S-44l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BILGE AREA FUSELAGE SKIN FOUND HEAVY CORROSION AT STA 1880 S-44L REF HAECO NR NO.9466223 -  SPEC NO.B777-06-3-7169. AFT CGO BILGE AREA REVISION OF ECRA 5730-01098 ON OR BEFORE THE A/C REACHES 22,889 FUS STA 1824-STA 1895 STR 44L SKIN REPAIRED AS PER ECRA 5370-010 TOTAL F/C.REPEAT THE INPSECTION AT INSPECTION AT INTERVALS NOT 98 REV -.ACCOMPLISH PART 2 INSPECTION REQUIREMENTS FOR THE SKIN TO EXCEED 4,000 F/C THEREAFTER. REPAIR BETWEEN STA 1874 AND STA 1895 AT STR 44L PER LATEST.
